Jump to content

Given Gabapentin for klonopin withdraw (30 days no K)


[Mi...]

Recommended Posts

Anyone can advise as to there use with Gabapentin during withdraw process ? I have severe symptoms intrusive thoughts, hand and leg pains, severe anxiety fear can’t sit still losing control. Called doc this morning gave me 100mg for Gabapentin to try 3x day I took an hour ago - don’t know what to expect but I need relief been 5 days of hell - anyone take Gabapentin during the post withdraw and get any relief .. please help any help also on intrusive thought , look at topics on here didnt help
Link to comment
Share on other sites

Milly1009, I read through your posts and if I understand correctly, you were in detox for a few days and likely were taken off clonazepam rapidly?  Goodness, this must be rough.  I tapered off for 6 months and that was hard but rapid off must be terrible.  I hope you get some relief from the gabapentin.

 

I used disraction a lot during withdrawl - anything to keep my mind and body occupied.  I cleaned out all the closets and drawers in my house, cooked, did puzzles, crocheted, walked a lot in my neighborhood.  I wasn't picky about what I did - it just mattered to stay busy because it helped when I burned off the anxious energy I had.

 

Let us know how you are doing and I'm so sorry you are in the thick of it right now.

Link to comment
Share on other sites

Kate08 thanks for reply - it’s hell and scary - plus I have no hobbies, I try to walk but nothing . Also have bad intrusive thoughts so it’s horrible and scary. I hope for a miracle becaue this is really unbearable and afraid of intrusive thoughts . Please pray for my healing to come faster .
Link to comment
Share on other sites

  • 1 month later...

I'm on 900mg of gabapentin for fibro.  It works good for that.  I'm 9 days out from the start of weaning off klonopin.  So far, the only huge issue I had was a massive vertigo attack last week. It was awful.  I've never experienced anything like it before. I literally could not walk or stand.  I was vomiting, etc. It was so random. Happened when I woke up from a nap.  As soon as I opened my eyes the room was spinning.  And I was still in bed.  Scary.

I've no clue if the gabapentin works or not for this.  I will have to ask my psych doctor. I'm talking to him today.

Link to comment
Share on other sites

×
×
  • Create New...